Mackey Closure Operators and Locally Convex Topologies in Linear Orthogonality Spaces.

Mackey Closure Operators and Locally Convex Topologies in Linear Orthogonality Spaces.

Author by Dr. Richmond Kanu

Journal/Publisher: Acta Satech

Volume/Edition: 7

Language: English

Pages: 29 - 36

Abstract

This paper brings to the fore charasterizations and applications of Mackey closure Operators and locally convex topologies. It shows that the orthogonality relation arising from a non-degenerate ortthosymmetricsesquilinear form on a vector space yields in a natural way a Mackey closure operator.Extensions and genelizations of some known results are also shown.


Other Co-Authors